# SDR SWIA202157235

- Difficulty date: February 17, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Corroded
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR SEAL RETAINER IS CORRODED.    (C-CHECK RO 4/1/2021)    NEW AFT BAGGAGE DOOR LOWER SEAL RETAINER REPLACED IAW CRJ700 SRM 51-42-06-001-001-A01 SEE CONTINUE CARD FOR DETAILS
